# SDR SWAA2024121660076

- Difficulty date: November 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 26,450 hours, 13,157 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-77 FWD CARGO COMPARTMENT GUSSET CRACKED AT STA 500I STR 18R<[01] REMOVED AND REPLACED CRACKED GUSSET AT FWD CARGO COMPARTMENT STA 500I 18R IAW RM 51-40-02 BOEING DWG 143A7902 REV B AMM 51-21-91;[02] AUDIT C/W
